MAUDE Adverse Event Report: RICHARD WOLF GMBH PRINCESS; CUTTING ELECTRODE BIPO 21FR

RICHARD WOLF GMBH PRINCESS; CUTTING ELECTRODE BIPO 21FR
Model Number 46531313
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a hysteroscopic fibroid removal, the electrode melted and broke into several pieces.There are no reports of injuries or unacceptable risks, and the planned procedure was successfully performed using a backup device.However, the issue caused a non-critical delay of approximately 30 minutes.
 
Additional Manufacturer Narrative
Based on the information available and the fact that this issue did not put the patient at risk, richard wolf gmbh consider this case to be a reportable malfunction.

Brand Name
PRINCESS
Common Device Name
CUTTING ELECTRODE BIPO 21FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key24193485
Report Number9611102-2026-00003
Device Sequence Number15470198
Product Code FAS
UDI-Device Identifier04055207048962
UDI-Public04055207048962
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46531313
Device Catalogue Number46531313
Device Lot Number21005431
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown